# SDR ASAA2015082014572

- Difficulty date: August 20, 2015
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654963175
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE AT BS 500G IS EXFOLIATED STR 25L TO STR 25R.  ACFT GROUNDED. REMOVED DAMAGED ANGLE , FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0.
